# SDR VJ9800270

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 39271411
- Condition: Malfunctioned
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED OVERHEAT SMELL AFTER FULL HOT HAD BEEN SELECTED TO COMPENSATE FOR AN OVER CHILL IN AIRCRAFT PASSENGER CABIN.  SMOKE DETECTOR WARNING RECEIVED.  FLIGHT CREW SHUTDOWN RT PACK AND SMELL ALONG WITH SMOKE DETECTION WARNING DISSIPATED.  AS PRECAUTIONARY MEASURE, FLIGHT CREW ELECTED TO RETURN TO BASE.  INSPECTED AND CHECKED SMOKE DETECTOR, LAVATORY, HOT WATER HEATER, LAV MOTOR, LIGHTS AND RT AIR CONDITIONING PACK.  PLACED AC PACK ON MEL AND SUBSEQUENTLY AS PRECAUTIONARY MEASURE REPLACED RT PACK PRESSURE REGULATOR SHUTOFF VALVE IAW MM 21-50, OPS CHECKED SERVICEABLE.
